Harmonic maps between 3-dimensional hyperbolic spaces

Author: 

Markovic, V

Publication Date: 

1 January 2015

Journal: 

Inventiones Mathematicae

Last Updated: 

2021-01-10T14:19:08.073+00:00

Issue: 

3

Volume: 

199

DOI: 

10.1007/s00222-014-0536-x

page: 

921-951

abstract: 

© 2014, Springer-Verlag Berlin Heidelberg. We prove that a quasiconformal map of the sphere (Formula presented.) admits a harmonic quasi-isometric extension to the hyperbolic space 371, thus confirming the well known Schoen Conjecture in dimension 3.

Symplectic id: 

1109990

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article